MAUDE Adverse Event Report: MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE E 10MM

MATORTHO SAIPH KNEE; SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE E 10MM
Catalog Number 193-784
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Autoimmune Disorder (1732); Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Saiph implants were explanted on (b)(6) 2019 and were disposed of by the facility.The device history record relating to the manufacture of part 193-784 cannot be performed as the lot number of the explant was unable to be provided by the facility.It was confirmed that the reason for the required revision was due to patient ligaments becoming loose.The revision procedure was completed successfully.
 
Event or Problem Description
A notification was received on (b)(6) 2019."a booking was made by mr toms (consultant, (b)(6) hospital) on (b)(6) 2019 for a case on the following week ((b)(6) 2019).The booking was for a patient who required a saiph polyethylene exchange.(b)(6) (surgical practitioner, (b)(6)) provided matortho with the saiph components that the patient had in-situ to enable the correct size polyethylene inserts to be sent for the case (size e - blue).On arrival at (b)(6) hospital on (b)(6) 2019, i checked the implants and discovered that a set of green e inserts had mistakenly been sent.As such the case could not go ahead and had to be cancelled".Matortho reference: (b)(4).
 
Additional Manufacturer Narrative
Saiph implants were explanted on (b)(6) and were disposed of by the facility.The device history record relating to the manufacture of part 193-784 cannot be performed as the lot number of the explant was unable to be provided by the facility.It was confirmed that the reason for the required revision was due to patient ligaments becoming loose.The revision procedure was completed successfully.16apr19: additional information has been provided stating that the original surgery was performed in 2006.Also that during the revision procedure a thicker bearing did not resolve the issue and that (during the same procedure) all the matortho implants were explanted and replaced with a revision system from another company.
 
Event or Problem Description
A notification was received on 20feb19." a booking was made by (b)(6) on (b)(6) 2019 for a case on the following week ((b)(6) 2019).The booking was for a patient who required a saiph polyethylene exchange.(b)(6) provided matortho with the saiph components that the patient had in-situ to enable the correct size polyethylene inserts to be sent for the case (size e - blue).On arrival at (b)(6) on (b)(6) 2019, i checked the implants and discovered that a set of green e inserts had mistakenly been sent.As such the case could not go ahead and had to be cancelled." matortho reference: (b)(4).

Brand Name
SAIPH KNEE
Common Device Name
SAIPH FIXED TIBIAL BEARING BLUE LEFT SIZE E 10MM
Manufacturer (Section D)
MATORTHO
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8432903
Report Number3008985661-2019-00002
Device Sequence Number1634070
Product Code JWH
UDI-Device Identifier05055455507050
UDI-Public5055455507050
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number193-784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer02/20/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;